# SDR SWIA202155534

- Difficulty date: January 19, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,188 hours, 31,560 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Condition: Delaminated
- Location: Captain'S Side
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 563894.  FOUND DELAMINATION OF LEFT WINDSHIELD AT THE UPPER LEFT CORNER TO BE 5.5 IN FROM THE EDGE AND FROM THE UPPER RIGHT CORNER TO BE 6 IN FROM EDGE.  OUT OF LIMITS PER AMM 56-11-01.  LEFT WINDSHIELD REQUIRES REPLACEMENT.  CREATED FROM FORWARD DISCREPANCY.  PLEASE REFERENCE AML 563873.  FILED CLOSED.  REMOVED AND REPLACED LEFT WINDSHIELD IN REFERENCE TO TASK CARD 56-220-1000-SKY AND AMM 56-11-01.
